# SDR 2004UALA00050

- Difficulty date: January 21, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 30,567 hours, 10,961 cycles
- Engine: Iae V2527A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG1150AC06
- Part serial: 96021768
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF MULTIPLE NAVIGATION FUNCTIONS.  ADIRU 3 WAS REMOVED AND TESTED.  ADIRU 1 WAS MOVED TO NR 3 POSITION AND A REPLACEMENT UNIT INSTALLED IN POSITION NR 1.  NR 1 IDG WIRING WAS CHECKED AS POSSIBLE CAUSE WITH NO FAULTS FOUND.  ADIRU SYSTEM OPERATION HAS BEEN NORMAL TO DATE.  TEST OF ADIRU NR 3 FOUND NO CURRENT FAULTS.  A BITE MEMORY DUMP WAS ACCOMPLISHED AND SHOWED ALIGN IN AIR MESSAGE.  UNIT SERVICEABLE.
